# SDR CA091009003

- Difficulty date: October 8, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Boeing 727247
- Aircraft time: 72,362 hours
- Engine: Pwa JT8D15
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Switch
- Part number: 32EN144
- Condition: Faulty
- Location: Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: N, H
- Precautionary procedure: C

## Discrepancy

(CAN) IN POSITION ON RWY FOR DEPARTURE. THRUST LEVERS ADVANCED TO TAKEOFF THRUST FOLLOWED BY THE TAKEOFF WARNING HORN. THRUST RETARTED TO IDLE. FLAPS RESELECTED UP THEN BACK TO FLAPS 15, STAB TRIM MOVED TO ZERO THEN BACK TO TAKEOFF POSITION, SPD BRAKES DEPLOYED AND STOWED. RE-ATTEMPED TO SET THRUST TO TAKEOFF AND HORN SOUNDED AGAIN. RETURNED TO GATE FOR MAINT FOLLOW UP.  SYS INSP CARRIED OUT, FOUND UPPER STABILIZER TAKEOFF WARNING SWITCH (S532) AT FAULT.
